Proceedings of the Japan Academy

On Newman algebras, I

F. M. Sioson

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 41, Number 1 (1965), 31-34.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195522524

Digital Object Identifier
doi:10.3792/pja/1195522524

Mathematical Reviews number (MathSciNet)
MR0181594

Zentralblatt MATH identifier
0132.26001

Subjects
Primary: 06.99

Citation

Sioson, F. M. On Newman algebras, I. Proc. Japan Acad. 41 (1965), no. 1, 31--34. doi:10.3792/pja/1195522524. http://projecteuclid.org/euclid.pja/1195522524.


Export citation

See also

  • Part II: F. M. Sioson. On Newman algebras, II. Proc. Japan Acad., Volume 41, Number 1 (1965), 35--39.